# SDR 2008UALA02983

- Difficulty date: May 25, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 31,158 hours, 4,047 cycles
- Engine: Pwa PW4090
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Check Valve
- Part number: 32C171
- Condition: Malfunctioned
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFER PROBLEM FROM CENTER TO THE RIGHT TANK.  WITH CENTER TANK FEEDING ENGINES, THE CENTER TANK PUMPED ENOUGH FUEL INTO THE RIGHT TANK TO CAUSE RIGHT FUEL TANK TO OVER FILL AND CAUSE FUEL, APPROX 3000FT TO DUMP OVERBOARD THRU FUEL VENT.  REPLACED RT FWD BOOST PUMP DISCHARGE CHECK VALVE, FUEL QTY PROCESSOR & FUEL CONTROL UNIT. OPS NORMAL.
